# SDR B30R20033011

- Difficulty date: June 4, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N7074G
- Make and model: Beech A200
- Aircraft serial: BC17
- Aircraft time: 11,356 hours, 2,498 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200121
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 14 DAY CORROSION INSPECTION, MECHANIC NOTED PAINT BLISTERING ON THE RIGHT INBOARD ELEVATOR HINGE BRACKET. REMOVAL OF THE PAINT BLISTERS FROM HINGE BRACKET REVEALED INTERGRANULAR CORROSION. THE HINGE BRACKET WAS REMOVED AND CORRODED AREA WAS CLEANED. AT THIS TIME IT WAS NOTED THAT THE CORROSION DAMAGE WAS BEYOND A SERVICABLE LIMIT. AT OUR FACILITY, WE OPERATE 3 OF THESE AGING AIRCRAFT. THIS AIRCRAFT WAS REPAINTED 2 YEARS AGO. DUE TO THE TYPE AND NATURE OF THIS CORROSION, WE ADVISE THAT THE OPERATORS OF THE PAY ATTENTION TO DETAIL FOR CORROSION ON THE HORIZONTAL AND VERTICAL STABILZERS AND THEIR FLIGHT CONTROL SURFACES.
